It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I began birth control pills after being off of them for three years, and just took the last active pill of the first pack.

I had sex without a condom once on this pack and took 13 pills (all on time within the same hour window) before I did that. So yeah, I even waited more than the 7 days recommended by my doctor. When I began the pill, I had nausea for about three days but no additional side effects.

When I still had two active pills left, I began getting brown discharge and cramps, and breaking out on my face which is a sign of my period for me. It's even enough to wear a pantyliner but not enough for a tampon. I have a little bit of cramps too. Can a withdrawal bleed be brown like this and can it come early when I have a few days left on my active pills?





All times are GMT -7. The time now is 11:14 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!